# SDR PLGA980204A

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- Engine: Ge CT75A
- System (JASC): 7320 · Fuel Controlling System
- Part: Pcu
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

PWM - FLT 4277 - DURING TAKEOFF, WHEN THE CTOT WAS SWITCHED ON THE RIGHT TORQUE INCREASED BUT THE LEFT DID NOT.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RIGGED THE LEFT ENGINE PCU.  SYSTEM GROUND CHECKED GOOD.  (M)
